# SDR UALA2013050603136

- Difficulty date: May 4, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINE ROWS OF GOUGES BELOW ADF ANTENNA LBL 6 AT CROWN AREA BS 1160.   REMOVED FINE GOUGES IAW SRM 51-10-02, PAR 6, FIG 1.  MAJOR REPAIR.
